Publication
Modelling silicosis: dynamics of a model with piecewise constant rate coefficients
dc.contributor.author | Antunes, Pedro R. S. | |
dc.contributor.author | Costa, Fernando Pestana da | |
dc.contributor.author | Pinto, João Teixeira | |
dc.contributor.author | Sasportes, Rafael | |
dc.date.accessioned | 2022-10-19T15:31:19Z | |
dc.date.available | 2023-10-12T00:30:20Z | |
dc.date.issued | 2022-10-12 | |
dc.description.abstract | We study the dynamics about equilibria of an infinite dimensional system of ordinary differential equations of coagulation–fragmentation–death type that was introduced recently by da Costa et al. (Eur J Appl Math 31(6):950–967, 2020) as a model for the silicosis disease mechanism. For a class of piecewise constant rate coefficients an appropriate change of variables allows for the appearance of a closed finite dimensional subsystem of the infinite-dimensional system and the analysis of the eigenvalues of the linearizations of this finite dimensional subsystem about the equilibria is then used to obtain the results on the stability of the equilibria in the original infinite dimensional model. | pt_PT |
dc.description.sponsorship | Research partially supported by Fundação para a Ciência e a Tecnologia (Portugal) through project CAMGSD UID/04459/2020. | pt_PT |
dc.description.version | info:eu-repo/semantics/publishedVersion | pt_PT |
dc.identifier.citation | Antunes, P.R.S., Costa, F.P.d., Pinto, J.T. et al. Modelling Silicosis: Dynamics of a Model with Piecewise Constant Rate Coefficients. J Dyn. Diff. Equat., 36, 1285–1310 (2024). https://doi.org/10.1007/s10884-022-10213-7 | pt_PT |
dc.identifier.doi | 10.1007/s10884-022-10213-7 | pt_PT |
dc.identifier.uri | http://hdl.handle.net/10400.2/12368 | |
dc.language.iso | eng | pt_PT |
dc.peerreviewed | yes | pt_PT |
dc.publisher | Springer Nature | pt_PT |
dc.relation.publisherversion | https://link.springer.com/article/10.1007/s10884-022-10213-7 | pt_PT |
dc.subject | Coagulation-fragmentation-death equations | pt_PT |
dc.subject | Model of silicosis | pt_PT |
dc.subject | Local stability of equilibria | pt_PT |
dc.title | Modelling silicosis: dynamics of a model with piecewise constant rate coefficients | pt_PT |
dc.type | journal article | |
dspace.entity.type | Publication | |
oaire.citation.title | Journal of Dynamics and Differential Equations | pt_PT |
person.familyName | Antunes | |
person.familyName | Costa | |
person.familyName | Teixeira Pinto | |
person.familyName | Sasportes | |
person.givenName | Pedro | |
person.givenName | Fernando Pestana da | |
person.givenName | João | |
person.givenName | Rafael | |
person.identifier.ciencia-id | 6710-138C-A69D | |
person.identifier.ciencia-id | 1610-6502-E6C5 | |
person.identifier.ciencia-id | DC16-AE64-30AE | |
person.identifier.orcid | 0000-0003-1969-1860 | |
person.identifier.orcid | 0000-0002-9072-797X | |
person.identifier.orcid | 0000-0003-0190-2113 | |
person.identifier.orcid | 0000-0003-2855-9490 | |
person.identifier.rid | M-2406-2015 | |
person.identifier.rid | K-5942-2013 | |
person.identifier.scopus-author-id | 55346859100 | |
person.identifier.scopus-author-id | 14827970300 | |
person.identifier.scopus-author-id | 7402584922 | |
person.identifier.scopus-author-id | 24176381600 | |
rcaap.embargofct | Informação existente em https://v2.sherpa.ac.uk/id/publication/17219 | pt_PT |
rcaap.rights | openAccess | pt_PT |
rcaap.type | article | pt_PT |
relation.isAuthorOfPublication | bef314d2-4a78-4fba-aecd-9f4e8e19e70c | |
relation.isAuthorOfPublication | 72748d24-0598-4f36-804e-87eebd0d06af | |
relation.isAuthorOfPublication | 378f92b2-9a55-4997-b135-4e099cd76d84 | |
relation.isAuthorOfPublication | 51b5ae32-4da8-4e15-bdb6-f59ec776d293 | |
relation.isAuthorOfPublication.latestForDiscovery | 72748d24-0598-4f36-804e-87eebd0d06af |